Fixed points of BSC-sequences
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 899-908
https://doi.org/10.4134/CKMS.c160253
Published online October 31, 2017
Parviz Sadat Hosseini, Bahmann Yousefi
Payame Noor University, Payame Noor University
Abstract : We call a sequence $(T_n)_n$ of bounded operators on a Banach space X, BSC-Sequence if it is a Cauchy sequence in the strong operator topology and is uniformly bounded below. We determine conditions under which such sequences has a fixed point.
Keywords : orbit of an operator, $J$-sets, $J^{mix} $-sets, $J$-class operator
MSC numbers : 47A65, 47A99
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd